home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 7, Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets, 10 ct; 200 mg
slide 2 of 7, Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets, 10 ct; 200 mg
slide 3 of 7, Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets, 10 ct; 200 mg
slide 4 of 7, Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets, 10 ct; 200 mg
slide 5 of 7, Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets, 10 ct; 200 mg
slide 6 of 7, Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets, 10 ct; 200 mg
slide 7 of 7, Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets, 10 ct; 200 mg
Advil

Advil Congestion Relief Non-Drowsy - Ibuprofen Coated Tablets

When sinus and cold symptoms set in, trust the only over-the-counter cold medicine with the speed and strength of Advil. Advil Sinus Congestion and Pain is a non-drowsy tablet formulated with a proven…

Ingredients

(In Each Tablet): Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer; Phenylephrine HCI (10 mg), Nasal Decongestant. (In Each Tablet): Inactive Ingredients: Acesulfame Potass…

contains an NSAID, which may cause severe stomach bleeding; contains too much medication for children under this age; if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug (If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product); contains phenylephrine or any other nasal decongestant; taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin; taking any other drug